# SDR 20010207SG005

- Difficulty date: January 16, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24771
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pressure Switch
- Part number: ETPU10002C
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN TO THE GATE, RIGHT ENGINE FLAMED OUT AND EICAS STATUS MESSAGE R ENG LP PUMP CAME ON.  REPLACED TRANSIENT PRESSURE UNIT.  (M)
